# SDR C2XA03IA045

- Difficulty date: May 2, 2003
- Submitted: May 6, 2003
- Operation: Air carrier
- Aircraft: N17521
- Make and model: Emb EMB-135LR
- Aircraft serial: 145378
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Line
- Part number: 14520402431
- Condition: Loose
- Location: Outflow Valve
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

THE CREW NOTED AN UNCONTROLABLE PRESSURE RISE ON TAKEOFF.  THE CREW RETURNED TO MEM AND LANDED WITHOUT INCIDENT.  MAINTENANCE RELEASED THE AIRCRAFT IAW MEL.  MAINTENANCE TIGHTENED A LINE ON THE PNEUMATIC OUTFLOW VALVE, PERFORMED A OPERATIONAL CHECK OF THE PRESSURIZATION SYSTEM, NO DEFECTS NOTED AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
